# SDR DALA13027201402

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FILLET AREA-CORROSION FOUND ON LT WING UPPER SURFACE BELOW BRACKET, AT WBL 101 TO WBL 103.5 AND FWD OF LT WING REAR SPAR 22" TO 24".  REPAIR CARRIED OUT IAW PRI 514644-14, REV 0 AND REV 1.
